# SDR USAA980245

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND SURFACE CORROSION ON STRINGER STATION 420-440 STRINGER 7R, 1 FT BY 3 INCH.  REMOVED AND REPLACED STRINGER 7R FROM STRINGER 420-440.  (M)
